MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST

ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST
Catalog Number 09315268160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys probnp ii on a cobas e411 rack analyzer.The sample initially resulted in a probnp value of 71.6 pg/ml.A doctor questioned the result because it did not match the patient's history.The sample was repeated, resulting in a probnp value of 4898 pg/ml.The repeat value was deemed correct and matched the patient's history.
 
Additional Manufacturer Narrative
No calibration influence was observed.Controls were within range before and after the event.A general reagent or analyzer issue was not present.Isolated non-reproducible results do not represent a general malfunction of the assay.A review of alarm trace data did not show any relevant alarms.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PROBNP II
Common Device Name
NATRIURETIC PEPTIDE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22636442
Report Number1823260-2025-02315
Device Sequence Number8155567
Product Code NBC
UDI-Device Identifier07613336191569
UDI-Public07613336191569
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K210546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09315268160
Device Lot Number841698
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale